# SDR DALA2024011700725

- Difficulty date: January 17, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 80,609 hours, 10,594 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 DURING HCK AND INSPECTION PER AA 5100-01848, AN EXISTING REPAIR PER ERA 485604-14 REQUIRED REMOVAL AND REPLACEMENT. A NEW REPAIR AS INSTALLED PER SECT I OF ERA 613921-14. CORRECTIVE ACTION: REF ER/A 613921-14. (0158126)
